# SDR ASOA20131116128

- Difficulty date: November 16, 2013
- Submitted: November 18, 2013
- Operation: Air carrier
- Aircraft: N14188
- Make and model: Emb EMB-145XR
- Aircraft serial: 14500929
- Aircraft time: 23,178 hours, 13,553 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 20131A
- Part serial: 99569
- Condition: Discharged
- Location: Emergency Light
- Part time: 14,526 hours, 9,626 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING MX INSPECTION, THE NR 3 EMERGENCY LIGHT BATTERY FAILED OPS CHECK.  MAINTENANCE  R & R THE BATTERY PACK AND OPS CHECKED SUCCESSFUL. ACFT APPROVED FOR RETURN TO SERVICE.
